# SDR 96ZZZM1377

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- Engine: Cfmint CFM563B2
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Bulb
- Part number: 1122514
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

IND - FL 247 - FLIGHT DIVERTED TO IND DUE TO HIGH OIL TEMPERATURE READING ON THE NR 1 ENGINE.  THE OIL TEMP WENT TO 140 DEGREES CELCIUS, THEN INTO RED BAND AND BACK TO YELLOW.  WHEN THROTTLE WAS RETARDED, TEMP WAS IN THE HIGH GREEN BAND.  NO EMERG WAS DECLARED AND THE FLT LANDED WITH NO FURTHER INCIDENT.  THE NR 1 ENGINE WAS NOT SHUT DOWN.  MAINTENANCE REPLACED THE NR 1 ENGINE OIL/FUEL HEAT EXCHANGER AND THE OIL TEMP BULB PER THE MM.  DRAINED AND REFILLED OIL TANK.  RAN ENGINE.  OP CHECK AND LEAK CHECK GOOD.  REFERENCE USAASB96170.
